RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 21, Issue 2  


Hochschild cohomology of algebras of semidihedral type. I. Group algebras of semidihedral groups
A. I. Generalov
1
On the properties of branching coefficients for affine Lie groups
M. Ilyin, P. Kulish, V. Lyakhovsky
52
On the asymptotics of polynomials orthogonal with respect to a measure with atoms on a system of arcs
V. A. Kalyagin, A. A. Kononova
71
On positions of a real plane quintic relative to a couple of lines
A. B. Korchagin, G. M. Polotovskii
92
Pseudocharacters of braid groups, and the simplicity of linkings
A. V. Malyutin
113
Operators in the spaces of pseudocharacters of braid groups
A. V. Malyutin
136
Opening a gap in the essential spectrum of the elasticity problem in a periodic semi-layer
S. A. Nazarov
166
Duality theorem for motives
I. A. Panin, S. A. Yagunov
205
Solvability of the algebra of pseudodifferential operators with piecewise smooth coefficients on a smooth manifold
B. A. Plamenevskii
214
Spectral synthesis in the kernel of a convolution operator in weighted spaces
R. S. Yulmukhametov
264
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019